# SDR SWAA2025081187405

- Difficulty date: July 1, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 57,888 hours, 30,799 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Debonded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED SEAL LOCATED ACCESS PANELS 632KB 632JB AT RT WING.  INSTALLED SEAL LOCATED ACCESS PANELS 632KB 632JB AT RT WING IAW B737-700 AMM 28-11-11-900-801.
